PL EN


Preferences help
enabled [disable] Abstract
Number of results
2021 | 152 | 111-125
Article title

Axioms of Countability Via Preopen Sets

Content
Title variants
Languages of publication
EN
Abstracts
EN
We used the concept of preopen sets to introduce a particular form of the μ-countability axioms; namely pre-countability axioms, this class of axioms includes; pre-separable spaces, pre-first countable spaces and pre-second countable spaces. In this article, we study the topological properties of these spaces, as the hereditary property and their images by some particular functions; moreover we investigate the behavior of pre-countability axioms in some special spaces as; submaximal spaces, regular spaces and partition spaces.
Year
Volume
152
Pages
111-125
Physical description
Contributors
  • Department of Mathematics, Tripoli University, Tripoli, Libya
  • Department of Mathematics, Tripoli University, Tripoli, Libya
References
  • Frank Siwiec, On Defining a Space By A Weak Base. Pacific Journal of Mathematics, 52 (1) (1974) 233-245
  • Frank Siwiec, Generalization of The First Axiom Of Countability. Tocky Mountain Journal of Mathematics, 5 (1) (1975)
  • Gary Gruenhage, Infinite Games and Generalizations of First-Countable Spaces. General Topology and its Applications, 6 (1976) 339-352
  • Zhu Jian-Ping, The Generalizations of First Countable Spaces. Tsukuba J. Math., 15 (1) (1991) 167-173
  • Ponnnuthai Selvarani. S, Generalization of Urysohn's Lemma and Tietze Extension Theorem in b-Finitely Additive Space. International Journal of Computer Application, 3 (2) (2013) 1-19
  • K. A. Arwini and A. E. Kornas, D-Countability Axioms. An International Scientific Journal, 143 (2020) 28-38
  • A. E. Kornas and K. A. Arwini, R-Countability Axioms. An International Scientific Journal, 149 (2020) 92-109
  • H. H. Corson and E. Michael, Metrizability of Certain Countable Unions. IIIinois J. Math., 8 (2) (1964) 351-360
  • A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On Precontinuous and Week Precontinuous Mappings. Proceedings of Mathematical and Physical Society of Egypt, 53 (1982) 47-53
  • V. V. S. Ramachandram. A Note on Preopen Sets. Research Journal Of Pure Algebra, 1 (5) (2011) 132-134
  • Young Bae Jun, Seong Woo Jeong, Hyeon Jeong Lee and Joon Woo Lee, Application of Preopen Sets. Applied General Topology, Universidad Politecnical De Valencia, 9 (2) (2008) 213-228
  • Raad Aziz Hussain Al-Abdulla, Pre Open Sets In Topological Spaces. Al-Qadisiyah Journal of Pure Science, 12 (4) (2007) 203-213
  • A. Csaszar, Generalized Topology, Generalized Continuity. Acta Math Hungar, 96 (2002) 351-357
  • John Benedict T. Ayawan and Sergio R. Canoy, Jr., Axioms Of Countability In Generalized Topological Spaces. International Mathematical Forum, 8 (31) (2013) 1523-1530
  • S. Ersoy, I. Ince and M. Bilgin, Strongly k -Spaces. Bulletin of The Iranian Mathematical Society, 43 (3) (2017) 727-734
  • R. Khayyeri, R. Mohamadian, On Base for Generalized Topological Space. Int. J. Contemp. Math. Sciences, 48 (2011) 2377-2383
  • J. Dontchev, Survey on Preopen Sets. The Proceedings Of The Yatsushiro Topological Conference (1998) 1-118
  • Halgwrd. M. Darwesh and Sarhad. F. Namiq, Pre-irresolute Function in Closure Spaces. European Journal Of Pure And Applied Mathematics, 12 (3) (2019) 1082-1095
  • S. Willard, General Topology. Addison-Wesley Publishing Company, United States of American (1970).
  • N. Bourbaki, General Topology. Addison Wesley, Part 1, Reading, Massachusetts, (1966).
  • J. Dontchev and Helsinki. J., Between A- and B-Sets. Acta Math. Hung. 69 (1998) 111-122
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-692f2724-778f-4b22-ac7e-86deed53dc2a
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.